Notre Dame Journal of Formal Logic

On new theorems for elementary number theory.

Albert A. Mullin

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 8, Number 4 (1967), 353-356.

Dates
First available in Project Euclid: 1 September 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1094068853

Digital Object Identifier
doi:10.1305/ndjfl/1094068853

Mathematical Reviews number (MathSciNet)
MR0236099

Zentralblatt MATH identifier
0189.04206

Subjects
Primary: 10.05

Citation

Mullin, Albert A. On new theorems for elementary number theory. Notre Dame J. Formal Logic 8 (1967), no. 4, 353--356. doi:10.1305/ndjfl/1094068853. https://projecteuclid.org/euclid.ndjfl/1094068853


Export citation